# SDR I5PA2021092788802

- Difficulty date: September 27, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N888LT
- Make and model: Boeing 757230
- Aircraft serial: 25441
- Aircraft time: 74,823 hours, 24,382 cycles
- Engine: Pwa PW2037
- Engine time: 80,151 hours, 27,623 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 78360014071
- Part serial: 20370035
- Condition: Faulty
- Location: R Eng
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DISCREPANCY - "R ENG PRI CONT" STATUS MSG 
CORRECTIVE ACTION - REMOVED AND REPLACED R ENG EEC (ELECTRONIC ENG CONTROL) IAW AMM 73-21-04. EEC STATIC TEST OK PASS.
